MathSciNet Relay Station
MathSciNet bibliographic data
MR606514 10A30 (12A45)
Hendy, M. D.; Jeans, N. S. The Jacobi-Perron algorithm in integer form. Math. Comp. 36 (1981), no. 154, 565–574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement